RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 1, Pages 3–30 (Mi tvp1588)  

This article is cited in 1 scientific paper (total in 1 paper)

Arithmetic of probability distributions

I. V. Ostrovskii


Full text: PDF file (2106 kB)

English version:
Theory of Probability and its Applications, 1987, 31:1, 1–24

Bibliographic databases:

Received: 16.11.1985

Citation: I. V. Ostrovskii, “Arithmetic of probability distributions”, Teor. Veroyatnost. i Primenen., 31:1 (1986), 3–30; Theory Probab. Appl., 31:1 (1987), 1–24

Citation in format AMSBIB
\Bibitem{Ost86}
\by I.~V.~Ostrovskii
\paper Arithmetic of probability distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 1
\pages 3--30
\mathnet{http://mi.mathnet.ru/tvp1588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=836949}
\zmath{https://zbmath.org/?q=an:0602.60021|0591.60010}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 1
\pages 1--24
\crossref{https://doi.org/10.1137/1131001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987G554300001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1588
  • http://mi.mathnet.ru/eng/tvp/v31/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Feuerverger A., Rosenthal J.S., “Achieving limiting distributions for Markov chains using back buttons”, Statistics and Computing, 14:2 (2004), 131–141  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:226
    Full text:106
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020